# SDR AALA202203211581

- Difficulty date: March 18, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N358PW
- Make and model: Boeing 737*
- Aircraft serial: 33349
- Aircraft time: 12,151 hours, 5,091 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR HAS WIRE HANGING FROM SLIDE. RE-SECURED BATTERY LEAD PACK TEST CABLE FROM LEFT HAND AFT DOOR SLIDE PER AMM 25-66-01.
